Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A note on primality testing using Lucas sequences

Author: Michael A. Morrison
Journal: Math. Comp. 29 (1975), 181-182
MSC: Primary 10A25; Secondary 10-04
MathSciNet review: 0369234
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For an odd integer $ N > 1$, thought to be prime, a test is given which uses Lucas sequences and which can establish that any prime divisors of N are $ \equiv \pm 1$ modulo the factored portion of $ N + 1$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A25, 10-04

Retrieve articles in all journals with MSC: 10A25, 10-04

Additional Information

Keywords: Primality testing, Lucas sequences
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society